MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION AUTOCAP RX; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that autocap rx was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure for the treatment of stones on (b)(6) 2026.During the procedure, the foam piece from the autocap rx detached from the cap.The procedure was completed with a second autocap rx.There were no patient complications reported as a result after this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that autocap rx was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure for the treatment of stones on (b)(6) 2026.During the procedure, the foam piece from the autocap rx detached from the cap.The procedure was completed with a second autocap rx.There were no patient complications reported as a result after this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.Additional information was received on february 3, 2026: it was reported that the anatomy location of the procedure is common bile duct.
 
Additional Manufacturer Narrative
Additional information: block b5 (describe event or problem).Block e1: (b)(6).Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.

Brand Name
AUTOCAP RX
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24240544
Report Number3005099803-2026-00411
Device Sequence Number8970811
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public(01)08714729994695(17)280512(10)21306085
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue Number4510
Device Lot Number0021306085
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/03/2026
04/30/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/24/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown